I have MS and have been taking copaxone since Oct. 2009 and I'am a small person I have gained weight on this med. and feel bloated and my clothes do not fit everything is to tight. I would like to know if anybody has experience this side effect. Thank You
I would LOVE to blame weight gain on Copaxone but I know my fluctuation comes from bad eating habits and lack of exercise. It appears that about 3% of people using it did have that possible side effect. This disease works on us in so many ways, it is possible you are one of those 3%.
But also take a look at your lifestyle habits and see if perhaps something there might contribute to the problem.
I've been on copaxone since Oct. 2008.
Welcome to our corner of the web - I hope to see you around.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.